Vol. 68, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A commutativity theorem for non-associative algebras over a principal ideal domain

Jiang Luh and Mohan S. Putcha

Vol. 68 (1977), No. 2, 485–488
Abstract

Let A be an algebra (not necessarily associative) over a principal ideal domain R such that for all a,b A, there exist α,β R such that (α,β) = 1 and αab = βba. It is shown that A is commutative.

Mathematical Subject Classification 2000
Primary: 17A30
Milestones
Received: 5 October 1976
Published: 1 February 1977
Authors
Jiang Luh
Mohan S. Putcha